# SDR 2002UALA01848

- Difficulty date: December 12, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 8,052 hours, 2,939 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454G
- Part serial: 4314
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: B, A

## Discrepancy

BURNING ELECTRICAL SMELL IN THE COCKPIT ACCOMPANIED BY AIRCRAFT VIBRATION.  REPLACED AEVC BLOWER FAN, WHICH HAD EXPERIENCED BEARING FAILURE.
